MathSciNet Relay Station
MathSciNet bibliographic data
MR1512826 Contributed Item
Ulm, Helmut; Zur Theorie der abzählbar-unendlichen Abelschen Gruppen. (German) Math. Ann. 107 (1933), no. 1, 774–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement